# SDR HYIA20180403001

- Difficulty date: April 3, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0217
- Aircraft time: 19,166 hours, 10,103 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Crossbeam
- Part number: 565410411
- Condition: Cracked
- Location: Zone 400
- Part time: 13,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE CROSSBEAM ON THE AFT LEFT SIDE, AROUND ONE OF THE TURBO BRACKET MOUNTING HOLES. THE CRACK MEASURED 1.304 INCHES IN LENGTH. THE TURBO BRACKET WAS INSTALLED TO CHECK FOR PRELOADING. NO PRELOADING WAS NOTED.  BEAM WAS REPLACED.
